Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 10, Issue 9, 4552-In Progress
Articles: 13 - 24 XML export
Non-self multivariate contraction mapping principle in Banach spaces
Author(s): Yanxia Tang, Jinyu Guan, Yongchun Xu, Yongfu Su
Pages: 4704--4712
Fractional neutral stochastic differential equations driven by \(\alpha\)-stable process
Author(s): Zhi Li
Pages: 4713--4723
A generalized \(\theta\)-contraction and related fixed point theorems
Author(s): Mohamed Jleli, Bessem Samet
Pages: 4724--4733
Uniqueness result for the cantilever beam equation with fully nonlinear term
Author(s): Yumei Zou, Yujun Cui
Pages: 4734--4740
Multivariate contraction mapping principle in Menger probabilistic metric spaces
Author(s): Jinyu Guan, Yanxia Tang, Yongchun Xu, Yongfu Su
Pages: 4741--4750
Strong convergence of a modified viscosity iteration for common zeros of a finite family of accretive mappings
Author(s): Yuanheng Wang, Yan Li, Chanjuan Pan
Pages: 4751--4759
On Ulam's type stability for a class of impulsive fractional differential equations with nonlinear integral boundary conditions
Author(s): Arshad Ali, Faranak Rabiei, Kamal Shah
Pages: 4760--4775
Dynamics of a stochastic delay competition model with imprecise parameters
Author(s): Xin He, Meng Liu
Pages: 4776--4788
Best proximity point theorems for generalized \(\alpha\)-proximal contractions in Banach spaces
Author(s): Somayya Komal, Poom Kumam, Phatiphat Thounthong, Kanokwan Sitthithakerngkiet
Pages: 4789--4798
Iterative algorithm for a common fixed point of two mono-pseudocontractive mappings in Banach spaces
Author(s): Naseer Shahzad, Habtu Zegeye
Pages: 4799--4811
A projection-type method for generalized variational inequalities with dual solutions
Author(s): Ming Zhu, Guo-Ji Tang
Pages: 4812--4821
An accelerated Newton method of high-order convergence for solving a class of weakly nonlinear complementarity problems
Author(s): Ya-Jun Xie, Na Huang, Chang-Feng Ma
Pages: 4822--4833

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more